# SDR ASOA2013010702746

- Difficulty date: January 2, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 20,407 hours, 14,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOPERATIVE.  R & R FORWARD FLASHLIGHT BATTERIES IAW AMM 25-61-00-710-801. OPS CHECKED GOOD.   ACFT RETURN TO SERVICE.
